# SDR SWAA2025021386775

- Difficulty date: January 16, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 57,792 hours, 31,530 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE AT FWD CABIN BS294 RBL54 WL208. MARKED<[01] REMOVED AND REPLACED THE FWD. CABIN ATTACH ANGLE BS294 RBL54 WL208 IAW SRM 51-40-02 AND DWG # 141A8312 REV: A;[02] VERIFIED ITEM 1 AND TASK CARD COMPLETED.;[03] VERIFIED ITEM 1 AND TASK CARD COMPLETED.
